# SDR VNAA2017092199909

- Difficulty date: September 18, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 32,778 hours, 32,793 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602635
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 605 IS CORRODED FROM STRINGERS 24L TO 24R.  INSTALLED A NEW FRAME.
